# SDR DL73E981677

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER OUTBD CORNER OF THE L1 COCKPIT WINDOW WAS FOUND WITH A .75 INCH LONG CRACK IN THE SKIN AND UNDERLYING GUSSET ALONG THE C-D WINDOW POST.  THE GUSSET CRACK WAS STOP     DRILLED AND THE SKIN CRACK TRIMMED OUT.  AN EXTERNAL STEEL DOUBLER AND ALUMINUM TRIPLER WERE INSTALLED TO REPAIR THE DAMAGE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365422-14.
